# SDR 2002FA0000356

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: General aviation
- Aircraft: N9571S
- Make and model: Bbavia 7ECA
- Aircraft serial: 7ECA379
- Aircraft time: 2,691 hours
- Engine: Cont O200*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RECOVERING WINGS FOUND NUMEROUS LOOSE RIBS THAT HAD RUBBED GROVES IN THE SPARS.  SOME SMALL CRACKS ORIGINATING FROM THE NAIL HOLES.  AIRPLANE HAD BEEN USED IN AEROBATICS.  REPLACED ALL FOUR WING SPARS.
